Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Got foot injury. Bruise appeared near ankle. What could be the cause?

I fell off my trampoline and it kinda hurt the heel of my left foot . I went inside and laid down, but a couple hours later I had bruises near my ankle and up the side of my leg. It s not one big bruise, but a bunch of little ones. When I walk it feels like my calf is being pulled on and my knee is kinda stiff. What could I have done?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

From description it seems to be soft tissue injury .

You need an x-ray to rule out any bony injury.

I suggest you to consult an orthopaedician nearby for a detailed examination. You may get the X-ray of the area affected under his/her guidance.

Beside icing and elevating it, you can take anti-inflammatory drug like motrin to reduce pain and inflammation. Avoid putting weight and rest well.

Dr Saurabh Gupta
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor